# SDR CALA2013091600658

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 45,201 hours, 16,863 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX765825
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE DRIVEN "A'' HYD LOW PRESSURE LIGHT ILLUMINATED.  FOLLOWED QRH, FOUND NR 1 ENGINE DRIVEN HYD PUMP FAILED, REPLACED IAW AMM 29-11-11.  REPLACED ASSOCIATED FILTERS.   FILTERS REPLACED, CASE DRAIN, PRESSURE MODULE, RETURN FILTER & PTU PRESSURE FILTER.  PUMP & FILTERS OPERATIONS & LEAK CHECKED NORMAL.
